# SDR ASAA0380277

- Difficulty date: March 29, 2003
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105603
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, NOT ALL EMERGENCY TRACK LIGHTING ILLUMINATED UPON TEST.  REPAIRED DAMATED WIRING IN FORWARD CABIN.  LIGHTS THEN OPERATED PROPERLY.  (M)
